# SDR GTIA2024022437936

- Difficulty date: February 21, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,102 hours, 6,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32274
- Condition: Inoperative
- Location: Aft Galley
- Part time: 1,383 hours, 595 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW EMERGENCY EQUIPMENT A320 DRAWING
